# SDR FDEA2019021420381

- Difficulty date: February 12, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 34,307 hours, 18,267 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327062600000
- Condition: Broken
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT 241VJ FLOOR PANEL BROKEN. FABRICATED FLOOR PANEL 241VJ ON TRAVELER T19/1394763 IAW SRZ-25-005. INSTALLED ON   WORK CARD 240-FL-FIT. REPAIR CAT "A" MAJOR REPAIR
